Exelon Patch User Reviews

Exelon Patch - User Reviews

Exelon Patch User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Exelon Patch sorted by most helpful. Patient Discussions FAQs


Comment from: 75 or over on Treatment for less than 1 month (Patient) Published: January 14

After 6 days of applying the 9.5 mg/24 hrs. Exelon TD patch (1 per day), a rash apppeared on the arms. It developed into a very serious condition with the rash over most of the body. Use of the patch started on 12/03/07 and was terminated after one week. It is now 1/14/08 and we cannot get the rash under control. We have been to a dermatologist who took a skin biopsy. All that he could conclude is that the rash is from an allergic reaction. We discontinued all other medications shortly after the rash appeared which included Cozaar, Detrol LA and Levothyroxin. Prior to Exelon, Aricept was used, 5 mg. We have filed our report directly with Novaris. Obviously, they cannot give out any information as to why the reaction is so severe. They did ask for other meds used at the same time and asked for the Lot # as well as the strength.

Related Reading: Exelon | rash | Cozaar

Comment from: KellyS, 75 or over on Treatment for 1-6 months Published: October 18

My Mom is 75 and has been using the lowest dose 4.5? for about 6 weeks. She puts on a new patch at 8 PM every night. She reports very vivid dreams when she first doses off, but no other side effects at all. I think her very short term memory has improved just enough that she doesn't get nearly as agitated and frustrated about the little things she encounters on a daily basis. I think it is unreasonable for manufacturer to expect a patient with dementia to not place a patch on same spot for 14 days. I made her a chart for this week listing a different location for each day of the week. Hopefully that will help. For patients experiencing lethargy, try changing time of day that new patch is put on. Effectiveness of patch is supposed to be better than oral.

Related Reading: dementia

Comment from: ella12fla@aol.com, 55-64 on Treatment for less than 1 month Published: July 23

My Mother is 90 and was using aricept 5 mg but started having vivid dreams after 8 months. I started her on the 4.6 mg patch in the morning each day and after almost 2 weeks, she was so lethargic all she wantedx to do was sit in her chair, she is normally very active. He Dr. stopped the patch and after 1 week, she is much improved with more energy.

Related Reading: aricept

Comment from: 45-54 on Treatment for 1-6 months Published: November 18

My mother's memory has improved and the paranoia that is associated with dementia has decreased.

Comment from: Joseph R.T , 75 or over Female on Treatment for 1-6 months Published: May 29

I FIND MY[HUSBAND] SEEMS TO COME ALIVE ABOUT 3 0R 4 IN THE AFTERNOON AND SEEMS TO BE BETTER NATURED AND MORE ALERT AND MEMORY IS MUCH BETTER BUT NEVER WANTS TO GO TO BED BUT WANTS TO SLEEP ALL DAY.hIS PATCH CHANGE IS 8P.M.HE IS NEAR HIS 3RD MONTH.FIRST 4.5MG & 3RD.WK.OF 9.5MG.He felt dizzy a couple of days when he started the medication but doesn't have problems now.His appetite is very poor.He is 87years old and weight flutuates between 109 and 111 lbs.His normal weight was 125-135 lbs.Is the patch more or less effective than pill form?

Related Reading: SLEEP

Comment from: mickeycapp3, 75 or over on Treatment for 1-6 months (Patient) Published: June 02

I have been on it for just over a month. My doctor started me with the low dosage. Now I am on the 9.5mg/24 hours. I have noticed some change for the better with my memory, but still have some confusion and panic attacks. Howvever, I am very optimistic that this medication can help me.

Related Reading: panic attacks

Comment from: hubby2, 65-74 Female on Treatment for less than 1 month Published: June 02

My 64 year old wife wore the patches for 2.5 weeks then developed terribly itchy red spots at the sites where it was placed according to instructions. She could not then tolerate the constant itching so bad she could not sleep well! It did seem to help her memory, but the itching was too much to put up with for her.

Related Reading: itching

Comment from: 75 or over on Treatment for 6 months - 1 year Published: January 31

My Mother has been on this medication for about 6 months. When she went from the low dose 4.6 to the next step it made her so sick she wound up in the hospital. She is now staying on the low dose, but - I've not seen any improvement in her condition. In fact just the opposite - she seems to be getting worse.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


WebMD Daily

Get breaking medical news.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations